Open Access
Translator Disclaimer
October 2008 A Markov Chain Fibonacci Model
Myron Hlynka, Tolulope Sajobi
Missouri J. Math. Sci. 20(3): 186-199 (October 2008). DOI: 10.35834/mjms/1316032778

Abstract

We present a class of "nice" $n\times n$ Markov probability transition matrices and infinitesimal generators whose limiting (steady state) probabilities are proportional to the first $n$ Fibonacci numbers. We extend this model to other sequences and discover some curious matrix and sequence relationships.

Citation

Download Citation

Myron Hlynka. Tolulope Sajobi. "A Markov Chain Fibonacci Model." Missouri J. Math. Sci. 20 (3) 186 - 199, October 2008. https://doi.org/10.35834/mjms/1316032778

Information

Published: October 2008
First available in Project Euclid: 14 September 2011

zbMATH: 1213.60118
Digital Object Identifier: 10.35834/mjms/1316032778

Subjects:
Primary: 11B39
Secondary: 60J05

Rights: Copyright © 2008 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.20 • No. 3 • October 2008
Back to Top